Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had Mirena replaced. Having period, not heavy. Pap smear shows low grade abnormalities. Cancer?

I have been using a Mirena now for almost 10 years... yes I replaced 5 years ago.... since i had the new one in 3 1/2 years ago.... I had the occasional period that last about 4 days this continued for about 3 months I was put on medication then my period stopped, stomach cramps , but the period it is not heavy.... is this normal....I have again started with a period again and no it is not heavy.....I had a recent pap smear (4 weeks ago)and they found Ihad low grade abnormalities ..... does this mean anything serious.... (like cancer )
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Oncologist, Radiation 's  Response
low grade abnormality does not signify anything, proper pathology report you have to mention. there may be high grade squamous intraepithelial lesion or low grade intraepithelial lesion. management will differ. consult your gynaecologist. take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor